Well, my girlfriend is in her fourth month of being on the pill . for the first two months she got her period on the wednesday of the fourth week. Then on the third pack of pills she got her pill on the tuesday. Now int he fourth month we started to try a little unprotected, i came in her once in the middle of the first week of the pack. Other than that i always used a condom or finished in a condom. Go figure its time for her period to come around and no period. Its thursday morning and no signs of period no signs of anything which is unusually for her beacuse she says she can usually tell when she'll be getting it. Anyway...shes been stone cold on taking the pill never missed one. So i know chances are slim but i feel that she could be pregnant. On the other hand is it possible to miss a period due to the pill? or worry yourself so much that even when you are on the pill you mess up your period? Obviously this is bad judgement on my part, should always double up...
Another BC Question?
Worrying can make your periods late, and tho the chances are slim, she could be pregnant, i have 3 children, 2 of them concieved while on BC, BUT, don't panic, there is probably a very very very slim chance she could be, the pill can have different effects on a womans body for the first few months, so there are lots of things that could be causing her lateness, and lets face it she isn't THAT late, so try not to worry - let us know how everything goes, all the best to you both. </font color>
Get a taste of Old Time Religion..........lick a witch grin<br />
id say dont worry. but yah no its quite an important thing. the pill 'n' all.
--------------------------------------------------<br />"Luckily for you I suffer from a very sexy learning disorder.<br />Kyp what is it?"<br />"*...